Doctor insights on:
Yaz Brown Discharge
I am 22 & on birth control pills (yaz) and have been for over a year. I have brown discharge mostly when I wipe. Is this normal? What should I do?
Common: This type of bleeding/discharge is common on the pill. The pill is still effective and this is more of a nuisance than a problem. The two options are to stay on this pill and see if it resolves or change pills. ...Read more
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
If i stop taking Yaz (drospirenone and ethinyl estradiol) will the brown discharge between periods stop?
Breakthroughbleeding: Women not on hormonal contraceptive medication may experience bleeding in between their menstrual periods. Most often this happens around the time of ovulation. Women on bcp may experience "breakthrough" bleeding. Switching to a bcp with a different progestin may stop the breakthrough bleeding or have it happen less often. It is a good idea for a woman to keep track of the bops she was on. ...Read more
Been on Yaz (drospirenone and ethinyl estradiol) pill for a year.Starting to get dark brown discharge instead of period 2 times a month. Is it normal?
Ive been on yaz (drospirenone and ethinyl estradiol) bcp for 2 years the last 3 periods ive had is so light that there is a light brown discharge for 1 day only and only noticeable when i?
I started Yaz (drospirenone and ethinyl estradiol) flex contraceptive pill about a month ago. I'm sexually active. For about 2-3 weeks now I have been getting dark brown discharge. Help!
Im on the Yaz (drospirenone and ethinyl estradiol) birth control and for the past two weeks ive had brown discharge, I haven't had sex since it started. i take my pill same time every day?
OCP bleeding: YesGet a more detailed answer ›
I've just started my 3rd pack of Yaz bcp, I have skipped the placebo pills for the past 2 packs and am getting a brown mucus discharge, is this normal?
My period ended over a week ago, but I've continued to discharge a brown fluid up in till now... On yaz for 5 years. Haven't been sexually active lately, and haven't missed a pill. What should I do? Should I be concerned?
BCP and discharge: First get a serum HCG test for pregnancy. If negative, taking low dose oral contraceptives like "Yaz" can cause breakthrough bleeding if not taking the pill at the same time every night. Stop the pill and wait for five days, and begin a new cycle. Take them within the hour of the time taken the day before. If the brown discharge reappears, switch to another type of low dose pill . ...Read more
Dark brown vaginal discharged for 3 days now & I'm on Yaz (drospirenone and ethinyl estradiol) pills. The only sexual stuff I had was fingering. I've also had an abnormal pap's test.
Breakthrough: bleeding mixed with cervical mucous. It is possible that the vagina was scrathed during finger manipulation. The brown discharge is from old blood. The abnormal PAPs must be carefully monitored. ...Read more
- Talk to a doctor live online for free
- Yaz and how to stop brown vaginal discharge
- Gooey brown discharge is it a miscarriage
- Ask a doctor a question free online
- Mirena brown discharge causes
- Loestrin dark brown discharge
- Formation of the placenta and brown discharge
- Have brown discharge but no period
- Talk to a gynecologist online for free